I'm not sure if that was encouraging or not because I'm upset that instead of getting better, the neuropathy in my feet has gotten worse.
Interestingly, like a person who loses his or her (just can't say their, sorry, even though it's supposedly OK) stutter when singing, I don't have it that much when I run around.
I originally took three Neurontin a day but cut back to two when it seemed to get somewhat better. I have an email in to Melissa to see if she wants me to go back to three or try something else. One time I tried to go off in an effort to cut back on meds, and once it got out of my system I started waking up at night with sharp knife-like pain in the bottom of my feet. I went back on the drug. Another time when I ran out for a few days, I was late on picking up the refill because I thought that since my feet were OK it didn't matter that much.
I started to feel AWFUL. My stomach hurt, my head ached and I felt depressed. It occurred to me to look up gabapentin withdrawal symptoms and those and more were there, including even suicidal thought. I realized what a strong drug it is.
The list of integrative therapies is super long and kind of confusing.
I'm going to wait to hear back or maybe get some cocoa butter and try it again.